Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it normal to experience lower backache while on Rituxan infusion for Goodpasture syndrome?

I have good pasture syndrome. I am receiving Rituxan infusion. I have received 4 infusions. After the 4th infusion I started getting very weak, shakey, and short of breath when I try to walk. My lower back hurts. I am the most comfortible lying down. Is this normal
Thu, 26 Sep 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Rituxan is a monoclonal antibody. Musculoskeletal problems like backache, joint pains, general weakness are known side effects of this 'magic bullet'.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Noble Zachariah, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I ve been having continuous left side lower back pain. Half the time my lower back gets tight. Every morning I feel severe lower pain . However,...